Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have break out after pills. No period. Why only the cramps?

Hi doctor I m 17 and currently taking cilest which is a pill . I m on my weeks break but haven t come on a normal period this time. I am getting brown discharge which smells the same as the blood when I m on my period I can see lumps of blood in the discharge. I keep getting sudden spells where I have a seriously bad head ache at the front of my head at the same time I feel sick in the throat and have pains in the stomach area (middle of the chest ) I am getting seriously bad period pains as well. What do you think I should do? Is this normal? Megan
Asked On : Sun, 19 Aug 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor